# SDR DALA2021112307200

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 26,734 hours, 10,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8347906) DURING INSPECTION FOUND 5 EMERGENCY SIGN OUT. R/R BATTERY PACK M 1695 AS PER B737 AMM 33-51. OPS CHK GOOD.
